# SDR AALA202407014325

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 31,026 hours, 10,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Faulty
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT FAULT AT 10WL FORWARD EMERGENCY EXIT. FOUND R1 SLIDE FAULTY, REPLACED R1 SLIDE.
